# SDR UPS07M50834

- Difficulty date: September 20, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 835-869
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK FROM BS 835 TO BS 869, ALONG -X=9 (RBL 9 SEAT TRACK CROWN & FLANGE AREA FOUND CORRODED.  REMOVED FOR ACCESS C/OUT ON CORROSION AFFECTED AREA AS MARKED MENTIONED ABOVE PER SRM 51-21-01 V2 REV 35, FOUND LIMIT EXCEEDED PER SRM 53-70-00 FIG 3 V1 REV 35.  CORRODED SEAT TRACK REMOVED FROM STA 816 TO 869 RBL 9.  NEW SEAT TRACK REWORKED PER SRM 53-70-00D FIG 1 V1 R35 & HOLES P/UP COMPLETED.  NEW SEAT TRACK RE-INSTALLED FROM STA 816 TO 869 PER SRM 51-31-01 FOUND SATISFACTORY.
